EconPapers    
Economics at your fingertips  
 

L–A–B representation for nonlinear evolution equations and its applications

Zhijun Qiao and Walter Strampp

Physica A: Statistical Mechanics and its Applications, 2001, vol. 293, issue 1, 143-156

Abstract: In this paper we consider the L–A–B representation of nonlinear evolution equations (NLEEs) and present an approach to determine its range. The method we adopt is that of Lie quotient algebras. As an example, we consider the Kaup–Newell spectral problem and give a category of NLEEs associated with it. Particularly, we obtain the negative order hierarchies of NLEEs by considering the inverse of recursion operator.

Keywords: L–A–B representation; Lie quotient algebra; Category; Kaup–Newell (search for similar items in EconPapers)
Date: 2001
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437100005938
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:293:y:2001:i:1:p:143-156

DOI: 10.1016/S0378-4371(00)00593-8

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:293:y:2001:i:1:p:143-156